# SDR UALA2011111106153

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Shim
- Condition: Out Of Adjust
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING ESCAPE HATCH - UNABLE TO OPEN FROM THE OUTSIDE HANDLE - DIFFICULT FROM THE INSIDE.  ADJUSTED LT AFT OVERWING ESCAPE HATCH SHIM PER AMM, ON S-CAL NR 9954366.
